Skip to main content

Levaquin for Bladder Infection User Reviews

Levaquin has an average rating of 4.4 out of 10 from a total of 13 reviews for the treatment of Bladder Infection. 23% of reviewers reported a positive experience, while 54% reported a negative experience.

Levaquin rating summary

4.4/10 average rating

13 ratings from 13 user reviews.

Compare all 62 medications used in the treatment of Bladder Infection.

10
8%
9
0%
8
15%
7
23%
6
0%
5
0%
4
0%
3
8%
2
8%
1
38%

Reviews for Levaquin

  • Char
  • Taken for less than 1 month
  • January 24, 2019

"I took levaquin for bladder infection May of 2018, within 3 days I stopped it as had an achilles tendon rupture, very painful. I am in the health field and immediately recognized the achilles tendon rupture. I had an MRI and the rupture was confirmed and followed up with orthopedic specialty. The tendon continues to ache at night on occasion after 8 months. I do not recommend this drug for anyone and it should be taken off the market."

1 / 10
Was this helpful?YesNo
18 Report
  • paradox
  • March 27, 2008

"Within 24 hours of beginning the medication my urinary tract pain was noticeably better. I had lots of anxiousness & trouble sleeping though. This could be because I took the medication about 1 hour before dinner every night. Thanks for the helpful site."

7 / 10
Was this helpful?YesNo
38 Report
  • CorinaS
  • May 10, 2013

"Had severe urinary tract infection. It was very painful to urinate. After taking only one pill, pain subsided in ten minutes. I suffer from urinary tract infections frequently and have taken many medicines. This medicine is a miracle for me."

10 / 10
Was this helpful?YesNo
29 Report

Frequently asked questions

  • NoMor...
  • Taken for less than 1 month
  • May 17, 2020

"I was on Levaquin years back and didn’t have a problem. I was given it now at 32 yo intravenously at the ER for bladder infection that didn’t seem to respond to macrobid. It knocked me out! I couldn’t move my limbs or move my mouth to speak I was so drugged. I came to & told the ER dr who said it was fine, take it when I got home. Before I could take another dose I had excruciating arm, shoulder, wrist, hand pain. Never took the other dose. Went back on macrobid until extreme diarrhea day and a half later. I was only one one IV dose of this & I am still having muscle pain almost 4 days later. Not as severe, but wow NEVER AGAIN."

1 / 10
Was this helpful?YesNo
13 Report
  • Tendon...
  • Taken for less than 1 month
  • May 17, 2023

"I was given this medication in March of this year. I only took 500 mg of it for 2 days, and then the pain in my joints became really sharp. As an architecture student, on the 3rd day, I had to break some skewer sticks for a model, and I couldn't believe the pain in my hands during the process. My arms and feet felt strange and numb. I experienced pain even when I just took the stairs, which was never a problem before. Then, a few days later, my family doctor switched the antibiotic to norfloxacin. However, after taking norfloxacin for 2 days, the joint pain worsened, and I also felt numbness in my face. I don't even know who to blame for this because I had taken norfloxacin before without any side effects. I stopped taking it as well. I am writing this review 2 months later. The severe pain and numbness resolved within a few days, but since then, I continue to experience joint pain that I didn't have before. I'm only 19 years old, but it feels like much more."

2 / 10
Was this helpful?YesNo
5 Report

Are you taking this medicine?

  • Nina
  • Taken for less than 1 month
  • June 11, 2019

"Started taking levaquin 6 days ago for a UTI/bladder infection. This whole time I've been lightheaded, pain in my right heal and tongue feels weird, almost like its burned and very dry mouth. This is the second antibiotic in the past 3 weeks, sadly I don't think it's working and now I'm having kidney pains. I don't recommend levaquin if you are sensitive to medicines!"

3 / 10
Was this helpful?YesNo
11 Report
  • Krist...
  • Taken for less than 1 month
  • July 31, 2017

"Last night I panicked from side effects from this antibiotic I'm taking for a UTI! The first couple days I felt a tingling/electric feeling & muscle twitches all over my body, was restless, and woke a few times during the night. Tonight was my 3rd dose & the electric pins and needles/skin crawling feeling was intense and affected my ENTIRE body (I could feel it in my ear lobes and my eyes!), muscle spasms & twitches, uncontrollable shaking, hard to get a deep breath, hard to swallow, hard to talk, my tongue felt fat, jaw clenching, stuttering, dry mouth, stiff calf muscles, the arches of my feet were twitching, my rib muscles were cramping, paranoia, hearing things, difficulty thinking. Hope no permanent damage! I'm a fit 29-year-old."

1 / 10
Was this helpful?YesNo
12 Report

More FAQ

  • Anonymous
  • March 7, 2012

"Lots of trouble sleeping and lots of anxiety with this medicine. It also makes me a bit depressed. Better if you can take it in the morning instead of later at night. Works, but there is probably something with less side effects that works just as well. Usually given this for sinus infections, this is the first time for cystitis."

7 / 10
Was this helpful?YesNo
17 Report
  • Mommyrn
  • Taken for less than 1 month
  • January 2, 2023

"I had passed a large kidney stone, which caused a UTI, and was started on Levaquin. After the first dose, I began having horrible nightmares and could only sleep in 30 minute increments throughout the night. While it alleviated the infection, the exhaustion from loss of sleep and the nightmares were awful."

8 / 10
Was this helpful?YesNo
3 Report
  • Downt...
  • Taken for less than 1 month
  • March 4, 2019

"I cannot take Cipro or Bactrim without terrible terrible headaches and other bad side affects. I get no negative affects from Leviquin 500's. Used for my hip replacement so requested this med for my bladder infection after trying Bactrim unsuccessfully."

8 / 10
Was this helpful?YesNo
7 Report
  • Anonymous
  • December 18, 2009

"Caused horrific migraine, horrible vomiting, awful anxiety and depression, hallucinations, insomnia and made my joints hurt really bad!"

1 / 10
Was this helpful?YesNo
29 Report
  • JSGre...
  • September 12, 2015

"This drug made my muscles hurt for MONTHS!!! I will NEVER take it again. My doctor agreed I should never take it again. Very painful!"

1 / 10
Was this helpful?YesNo
11 Report
  • Anonymous
  • September 17, 2009

"If you don't drink enough water, you'll probably get a major headache. I have also experienced nausea and dizziness, again probably due to not enough water. It did clear up my infection though."

7 / 10
Was this helpful?YesNo
16 Report

Reviews may be edited to correct grammar/spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest are not published. This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.